On a recursive equation over a p-adic field

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

In this work we completely describe the set of all solutions of a recursive equation arising from the Bethe lattice models over p-adic numbers.

Original languageEnglish
Pages (from-to)88-92
Number of pages5
JournalApplied Mathematics Letters
Volume20
Issue number1
DOIs
Publication statusPublished - Jan 2007
Externally publishedYes

Keywords

  • Fixed point
  • Model
  • Recursive equation
  • Unique
  • p-Adic numbers

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On a recursive equation over a p-adic field'. Together they form a unique fingerprint.

Cite this